# SDR DALA2021122908150

- Difficulty date: December 22, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTA MONITOR INSPECTION LOG REFERENCE ER/A 543313-14 REV A SECTION VI REQUIRES DTA APPROVAL WITHIN 48000 CYCLESAFTER SECT III. DISCONTINUE REVENUE SERVICE WITHIN 48000 CYCLES AFTER SECT III PENDING A DAMAGE TOLERANCE AND FATIGUE REVIEW. ASSOCIATED ER/A 00-543313 ADDED FOR AC 3263. (LP# 2066684)
